MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG
Catalog Number 823162
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 08/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a hakim valve (id 823162) and a bactiseal catheter kit (id 823072) were implanted on (b)(6) 2024.On (b)(6) 2024, the patient felt dizzy and in (b)(6) 2024, the pressure of the valve was adjusted to 90mmh2o.On (b)(6) 2024, the physician conducted a revision procedure and found that the valve was broken.Then the valve was removed and replaced.After the procedure, the patient felt better.No additional information was provided after several attempts, therefore, it is unknown if the bactiseal catheter failed, and if the catheter was also removed/replaced.
 
Additional Manufacturer Narrative
Additional information received: were all the broken parts recovered? "yes." was there any failure observed on the codman bactiseal catheter kit (id 823072)? if yes, a.Please specify the failure: "no failure." b.Was the catheter removed and replaced? "no.".
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The hakim valve (id 823162) was returned for evaluation.Device history record (dhr) - the product code 82-3162 with lot 6331803, conformed to the specifications when released to stock.Failure analysis - the position of the cam when valve was received was on setting 70 mmh2o.The valve was visually inspected; the siphon guard was broken.Cut and tear mark were noted on the siphon guard and housing.The complaint was confirmed.Root cause analysis - the root cause for the ¿siphon broken¿ could be due to a sharp or pointed object coming into contact with the valve or atypical handling, as noted in the surgical procedure precautions section in ifu, silicone has a low cut/tear resistance.
 
Event or Problem Description
N/a.

Brand Name
PROG VALVE INLINE W SG
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20472910
Report Number3013886523-2024-00322
Device Sequence Number17955671
Product Code JXG
UDI-Device Identifier10381780519232
UDI-Public(01)10381780519232(17)270331(10)6331803
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number823162
Device Lot Number6331803
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2024
Supplement Date Received by Manufacturer10/22/2024
12/19/2024
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date11/15/2024
01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BACTISEAL CATHETER KIT (ID: 823072).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian